Top answers from doctors based on your search:
Disclaimer

I have had diarrhoea for the past 4 days got loperamide and it doesnt

A 52-year-old female asked:
Dr. Herman Hammerstead
49 years experience Trauma Surgery
Blind loop syndrome: May be overgrowth of anaerobic bacteria in the defunctionalized loop of the roux n y. May need a course of antibiotic so see your PMD immediately

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Bland diet: Stay on a bland diet for a few days--nothing greasy or fried. Stay off of milk and juice as well.
A 36-year-old female asked:
Dr. Lisa Rankin
24 years experience ADHD and Autism
Maybe: Those meds could be used in a child that age but not without speaking to a medical provider first to confirm the necessity and the correct dose. In ma ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Brent Galloway
13 years experience Family Medicine
How long: It seems like you are having excessive diarrhea,. fever? sick contacts? Sometimes eating bad food can do this. Other possibilities are that you could ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Jaiprakash thakor Jairam
Specializes in Healthcare Professional
Doctor visit: If runny tummy not settling after 48 hours,my view is a medical assessment.See your doctor irrespective of what you are using
A female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Stop Loperamide.: You need to first stop taking Loperamide, not only because it's not working but because in the context of an acute diarrhea it actually can prolong th ... Read More
A member asked:
Dr. Richard Zimon
58 years experience Internal Medicine
You need: a visit with your Health Care Provider who may wish to refer you for (or evaluate themselves) IBS-D (Irritable Bowel Syndrome D...however before makin ... Read More
A 31-year-old female asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
Diarrhea: Diarrhea that starts all of a sudden and lasts a week or so is often due to viral illness, especially in light of a loss of appetite. If your diarrhe ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Gastro-Colic Reflex: A heightened Gastro-Colic reflex may be due to a number of GI disorders. Discuss this with your PCP (Primary Care Provider) and mention this contact! ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Arthur Talansky
43 years experience Gastroenterology
No more imodium (loperamide): Did not take any more Imodium (loperamide) as your body may be trying to get rid of any acute infectious agents. Drink fluids and if You need to take ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month